# SDR AU000166

- Difficulty date: January 20, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 426871
- Condition: Faulty
- Location: Brake Anti-Skid
- Part time: 15,796 cycles
- Component: Brake Anti-Skid
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) ANTI-SKID CONTROL BOX AND RELAYS K0021 AND K0420 FAULTY.
